The University of Southampton
University of Southampton Institutional Repository

A generalization of synthetic division and a general theorem of division of polynomials

A generalization of synthetic division and a general theorem of division of polynomials
A generalization of synthetic division and a general theorem of division of polynomials
0217-2976
30-37
Fan, Lianghuo
28afe582-cd04-4ddc-9acb-a12494af79e0
Fan, Lianghuo
28afe582-cd04-4ddc-9acb-a12494af79e0

Fan, Lianghuo (2003) A generalization of synthetic division and a general theorem of division of polynomials. Mathematical Medley, 30 (1), 30-37.

Record type: Article
Text
FLH_article_on_polynomial_division.pdf - Accepted Manuscript
Download (312kB)

More information

Published date: 2003

Identifiers

Local EPrints ID: 168861
URI: http://eprints.soton.ac.uk/id/eprint/168861
ISSN: 0217-2976
PURE UUID: ab27a5d5-fbba-4352-946c-d40d94e3ade3

Catalogue record

Date deposited: 06 Dec 2010 09:42
Last modified: 10 Dec 2021 18:38

Export record

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of http://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×